| Model Number |
W3DR01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that connection of the patient connector to the mobile programmer application could not be completed while attempting to remove an implantable pulse generator (ipg) from magnetic resonance imaging (mri) mode.Troubleshooting steps were taken to include toggling bluetooth, force closing the application, attempting pairing multiple times until bluetooth pairing was achieved.It was then noted that the connector was unable to connect to the ipg remaining on the looking for device screen.Additional troubleshooting steps were taken to include repositioning the connector over the ipg and rebooting the host tablet; however, the issue persisted.No patient complications have been reported as a result of this event.